# SDR SWAA2012100808330

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 79,097 hours, 65,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 65C34691
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY BULL NOSE LIGHTS INOP AT RIGHT SIDE.  REMOVED AND REPLACED FWD BATTERY PACK HOUSING FOR L1 DOOR AND FWD OVERHEAD EMERGENCY LIGHT PER M/M.
